# SDR RRXA96101

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1220-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LONGERON 27R BETWEEN Y=1220 TO Y=1240 CORRODED.  CORROSION DAMAGE PAST LIMITATIONS.  REPAIRED LONGERON 27R BY FABRICATING REPAIR STRAP AND INSTALLED IAW REO 01841 AND TREATED AREA IAW DC-8 SRM 51-1-8.
